# SDR SWIA200920923

- Difficulty date: January 21, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 37,784 hours, 32,464 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2878 - GEAR DISAGREE WARNING FOR 10 SECONDS AFTER GEAR RETRACTED.  INTERROGATED PSEU, SWUNG GEAR, UNABLE TO DUPLICATE.
